Got a Medical Question? Ask a Doctor Online!
Hi, Dr. Stan here to help you today.
First may I suggest you take the Lisinopril at night before going to bed. Anti-hypertensive medication is more effective when taken before bedtime. Your pressure at night of 98/55 is not unusual. It is normal for blood pressure to drop while sleeping. You should discuss your medication with your doctor for any needed adjustment in dosage. You should have your Thyroid checked, especially for Hypothyroidism, which can make you tired and feel like you have no energy.
I am here to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. We are credited only after you give a positive rating of 3-5 stars for the information I provided. Thank you.
Ok, then it's not a thyroid problem. When you say you do not have the energy level you used to have, what do you mean? Are you unable to get out of bed in the morning? Are you less interested in socializing or having intimate relations? Help me to help you.
You are describing some degree of depression. Discuss this with your PCP or schedule an appointment with a Psychologist to explore your feelings. This may be a result of your previous symptoms that lead to the need for a cardiac workup and the MRI. Many times psychological problems like depression present with physical symptoms.
Hi, How are you feeling? Did you see your doctor and discuss your symptoms?